Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
MATHEMATICAL KNOWLEDGE REPRESENTATION: SEMANTIC MODELS AND FORMALISMS
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2014
Языканглийский
  • Елизаров Александр Михайлович, автор
  • Жильцов Никита Геннадьевич, автор
  • Кириллович Александр Витальевич, автор
  • Липачев Евгений Константинович, автор
  • Невзорова Ольга Авенировна, автор
  • Соловьев Валерий Дмитриевич, автор
  • Библиографическое описание на языке оригинала Alexander M. Elizarov, Alexander V. Kirillovich, Evgeny K. Lipachev, Olga A. Nevzorova, Valery D. Solovyev, Nikita G. Zhiltsov. Mathematical knowledge representation: semantic models and formalisms // Lobachevskii Journal of Mathematics, October 2014, Vol. 35, No. 4. Pleiades Publishing, 2014. Pp. 348–354
    Аннотация The paper provides a survey of semantic methods for solution of fundamental tasks in mathematical knowledge management. Ontological models and formalisms are discussed. We propose an ontology of mathematical knowledge, covering a wide range of fields of mathematics. We demonstrate applications of this representation in mathematical formula search, and learning.
    Ключевые слова Ontology engineering, mathematical knowledge, metadata extraction, information retrieval, math formula search
    Название журнала Lobachevskii Journal of Mathematics
    URL http://link.springer.com/article/10.1134/S1995080214040143
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=85915
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    Mathematical_knowledge_representation_LJM2014.pdf 0,09 pdf посмотреть / скачать

    Полная запись метаданных